Equate Ibuprofen Pain Reliever 200mg Coated Tablets, 500-Count Bottle

  • List Price: $11.99
  • Sale Price: $6.98
  • Amount Saved: $5.01
  • Availability: Usually ships in 1-2 business days

Feature

  • Compare to Advil Tablets active ingredient
  • 200 MG
  • 500 Coated Tablets

Product Description

Helps relieve headaches, common cold, toothache, fever, muscular aches, backache, minor pains of arthritis and menstrual cramps.

Product Detail

  • Product Dimensions: 6 x 5 x 4 inches; 0.43 pounds
  • Shipping Weight: 0.43 pounds
  • ASIN: B002VLZHEA
  • Item model number: S16242E/60490
  • Average Customer Review: Customer Reviews

Customers Who Viewed This Item Also Viewed

Comments

Write a Reply or Comment:

Your email address will not be published.*

This site uses Akismet to reduce spam. Learn how your comment data is processed.